# SDR CALA2024022900603

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391379020002
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH FR28 SPANWISE PROFILE PANEL HAS PULLED FASTENERS AT NUTPLATE.  REMOVED AND REPLACED FWD CARGO RH FR 28 SPAN WISE PROFILE PANEL IAW A319 SRM 51-72-11-911-002 AND SRM 51-42-11-001.
